Stability of linear evolution equations in lattice normed spaces

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

Linear evolution equations in a space with a generalized norm are considered. Stability conditions are obtained. In particular, the "freezing" method for ordinary differential equations is extended to equations in Banach spaces.

Original languageEnglish
Pages (from-to)949-959
Number of pages11
JournalZeitschrift fur Analysis und ihre Anwendung
Volume15
Issue number4
DOIs
StatePublished - 1 Jan 1996

Keywords

  • Linear evolution equations
  • Stability

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Stability of linear evolution equations in lattice normed spaces'. Together they form a unique fingerprint.

Cite this